Nonlinear perturbations of uncoupled systems of elliptic operators. (English) Zbl 0297.35027


35J45 Systems of elliptic equations, general (MSC2000)
35B20 Perturbations in context of PDEs
Full Text: DOI EuDML


[1] Brezis, H.: Operateurs maximaux monotone. Mathematics Studies No. 5, Amsterdam: North-Holland 1973 · Zbl 0257.46029
[2] Brezis, H.: Nouveaux theoremes de regularité pour les problemes unilateraux. (To appear)
[3] Brezis, H., Crandall, M., Pazy, A.: Perturbations of nonlinear maximal monotone sets in Banach space. Comm. Pure Appl. Math.23, 123-144 (1970) · Zbl 0182.47501 · doi:10.1002/cpa.3160230107
[4] Browder, F.: Existence theory for boundary value problems for quasi-linear elliptic systems with strongly nonlinear lower order terms. Proc. Sympos. Pure Math. (To appear) · Zbl 0265.35035
[5] Da Prato, G.: Somme d’applications non-lineaires. Ist. Naz. Alta Mat. Sympos. Mat. Vol.VII, 233-268 (1971) · Zbl 0234.47048
[6] Friedman, A.: Partial differential equations. New York: Holt, Rinehart, and Winston, Inc. 1969 · Zbl 0224.35002
[7] Hess, P.: On nonlinear mappings of monotone type with respect to two Banach spaces. J. Math. Pures et Appl.52, 13-26 (1973) · Zbl 0222.47019
[8] Hess, P.: On a unilateral problem associated with elliptic operators. Proc. Amer. Math. Soc.39, 94-100 (1973) · Zbl 0266.35031 · doi:10.1090/S0002-9939-1973-0328336-7
[9] Kato, T.: Accretive operators and nonlinear evolution equations in Banach spaces. Proc. Sympos. Pure Math. Vol. 18, Part 1, Amer. Math. Soc., Providence, R.I., 138 to 161, 1970 · Zbl 0232.47069
[10] Martin, R.: Invariant sets for perturbed semigroups of linear operators. Annali Mat. Pura Appl. (To appear) · Zbl 0315.34074
[11] Martin, R.: Approximation and existence of solutions to ordinary differential equations in Banach spaces. Funk. Ekv.16, 195-211 (1973) · Zbl 0296.34058
[12] Ton, B.: Pseudo-monotone operators in Banach spaces and nonlinear elliptic equations. Math. Z.121, 243-252 (1971) · Zbl 0222.47018 · doi:10.1007/BF01111598
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.